RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 66, Issue 2  


A Sturm–Liouville problem with physical and spectral parameters in boundary conditions
J. Ben Amara, A. A. Shkalikov
163
Spherical Coxeter groups and hyperelliptic 3-manifolds
A. Yu. Vesnin, A. D. Mednykh
173
On a property of solutions to the Poisson equation on polygons
E. A. Volkov
178
Concerning the Sierpinski–Schinzel system of Diophantine equations
M. Z. Garaev, V. N. Chubarikov
181
Almost semirecursive sets
A. N. Degtev
188
Stable discrete observation programs in analytic dynamical systems
Yu. V. Zaika
194
Extension of standard models of ZFC to models of Nelson's nonstandard set theory IST
V. G. Kanovei, M. Reeken
202
Asymptotic behavior of solutions to linear homogeneous second-order difference equations
A. D. Kozak, O. N. Novoselov
211
On the fundamental homology classes of a real algebraic variety
V. A. Krasnov
216
Some reducibilities and splittings of recursively enumerable sets
R. Sh. Omanadze
220
Dynamics of a free boundary in a binary medium with variable thermal conductivity
G. A. Omel'yanov, V. V. Trushkov
231
Coincidence of classes of functions defined by the generalized shift operator or by the order of best polynomial approximation
M. K. Potapov
242
Degrees of irreducible characters of the Suzuki 2-groups
I. A. Sagirov
258
Quasi-Boolean powers of elementary Abelian $p$-groups
V. N. Salii
264
On the Bruck–Slaby theorem for commutative Moufang loops
N. I. Sandu
275
On certain relations between the maximum modulus and the maximal term of an entire Dirichlet series
O. B. Skaskiv
282
Minimality and unique ergodicity of homogeneous actions
A. N. Starkov
293
Relationship between manifolds of solutions to generic and model generalized Cauchy–Riemann systems with a singular point
Z. D. Usmanov
302

Brief Communications
Evaluation of the Jacobian of a rational transformation of $\mathbb C^2$ and some applications
A. G. Vitushkin
308
On a condition necessary for the existence of positive solutions to a class of equations with $p$-Laplace operator
Ya. Sh. Il'yasov
312
Arithmetical problems with numbers of special type
A. A. Karatsuba, B. Novak
314
Bifurcation of a limit cycle from the equilibrium submanifold in a system with multiple cosymmetries
V. I. Yudovich, L. G. Kurakin
317
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019